# SDR VNAA2019101299908

- Difficulty date: October 2, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 888
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 20R AT FS888. PERFORMED REPAIR OF CORRODED STRINGER 20R @ FS888 IAW EA 70-2019-058 P2 ADDITIONAL DAMAGE OCCURRED. REF. WVAC JOB 21001863 OP 7 FOR FURTHER DAMAGE REPAIR AT THIS LOCATION WHICH COORDINATES THE STRINGER REPAIR AND SKIN REPAIR TOGETHER (STS EA 25-2019-198).
